# SDR ASOA20121127158

- Difficulty date: November 22, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 537
- Aircraft time: 26,725 hours, 20,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE REAR FUSELAGE RT SKIN WAS DAMAGED DURING GROUND OPERATIONS.  THE DAMAGE IS LOCATED BETWEEN FRAMES 62 & 63, STR 15R & 17R.  REPAIRED DENT WITH FILLER AND DOUBLER.  CUTOUT DAMAGED PORTION OF FRAME.  FABRICATED AND INSTALLED FRAME SPLICE.  REMOVED DAMAGED SECTION OF STRINGER 16R, RECONTOURED, PERFORMED EDDY CURRENT INSPECTION AND INSTALLED.  ACFT RELEASED AND RETURNED TO SERVICE.
